MAUDE Adverse Event Report: SIEMENS HEALTHINEERS Z6MS TRANSDUCER; ULTRASOUND TRANSDUCER

SIEMENS HEALTHINEERS Z6MS TRANSDUCER; ULTRASOUND TRANSDUCER
Model Number 10436113
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
This report is being submitted following a retrospective review performed by siemens ultrasound.In this case: z6ms: bottom knob on control housing spinning freely.
 
Additional Manufacturer Narrative
This report is being submitted following a retrospective review performed by siemens ultrasound.Investigation was completed and it was found that: a probable cause was determined to be broken articulation wire in gastroscope due to manufacturing issue.Reference: (b)(4).

Brand Name
Z6MS TRANSDUCER
Common Device Name
ULTRASOUND TRANSDUCER
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 south east 51st street
issaquah, WA 98029
MDR Report Key21292481
Report Number3023245-2025-00024
Device Sequence Number15752875
Product Code ITX
UDI-Device Identifier04056869002804
UDI-Public(01)04056869002804
Combination Product (Y/N)N
Initial Reporter CountryLU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10436113
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown